# SDR 97ZZZX1954

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68148
- Make and model: Cessna 152
- Aircraft serial: 15282150
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3
- Condition: Fod Plug
- Location: Power Jet
- Component: Facet
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER DURING LOCAL FLIGHT.  STUDENT PILOT COULD ONLY GET 1200/1400 RPM'S, BUT MADE IT BACK TO AIRPORT.  AFTER CHECKING FUEL STRAINERS, PROBLEM APPEARED TO BE IN CARBURETOR.  DISASSEMBLY REVEALED A SMALL INSECT IN THE NOZZLE POWER JET ASSEMBLY.  THE INSECT THE SIZE OF A PENCIL POINT COULD NOT HAVE PASSED THROUGH THE FUEL STRAINERS.  SUSPECT IT ENTERED WHILE ACFT WAS PARKED , THROUGH AIR BOX, AND INTO NOZZLE.  TOTAL TIME ON CARBURETOR SINCE OVERHAUL, 836.0 HOURS.
